# SDR AALA201511199004

- Difficulty date: November 9, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 17,115 hours, 14,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 19065293001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CORROSION ON SHEAR PANEL, BETWEEN FRAME 84 & 85 AT RBL 48.  REPLACED SHEAR PANEL IAW DWG 190-65293-001 & SRM 51-42-04.  .
